# SDR SWAA2024110141331

- Difficulty date: September 24, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT ANGLE LOCATED BS540 AND RBL 2 AT PASSENGER CABIN 2024-600250<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL2 AT PASSENGER CABIN AND FASTENERS I.A.W B737- 800 SRM 51-10-02 STEP 9 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1: REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND RBL2 AT PASSENGER CABIN AND FASTENERS I.A.W B737-800 SRM 51-10-02 STEP 9 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND BL0 TO RBL24.75 AT PASSENGER CABIN AND FASTENERS I.A.W B737-800 SRM 51-10-02 STEP 9 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA540 AND BL0 TO RBL24.75 AT PASSENGER CABIN AND FASTENERS I.A.W B737-800 SRM 51-10-02 STEP 9 AND DWG: 143A0060 SHEET: 64 REV: - SEE INDIVIDUAL SIGN OFF BELOW
